# SDR GTIA2023010936870

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 50,054 hours, 25,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000, AFT FA REPORTS ROTTEN EGG SMELL COMING FROM CABIN VENTS. DISSIPATED AFTER 10 SECONDS.-CABIN ODOR (BAD SMELL) CHECKED PER A320 TSM 05-50-00-810-831-A  AND NO DESCRENPANCIES FOUND. A/C OK TO CONTINUE SERVICE.
